Cart0Item(s)

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
  • Ibuclin Junior (Ibuprofen + Paracetamol) 20 tablets Ibuclin Junior (Ibuprofen + Paracetamol) 20 tablets

Ibuclin Junior (Ibuprofen + Paracetamol) 20 tablets

Quick Overview

Ibuclin Junior (Ibuprofen + Paracetamol) 20 tablets Derivatives of propionic acid

In Stock
$9.00

Pay attention

Genuine branded medication

Private and confidential

No hidden fees

Free GLOBAL shipping for order over 50 USD

Details

Action: 

anti-inflammatory, analgesic, antipyretic.

Composition:

ibuprofen 100mg, paracetamol 125mg

Indications:

as an aid for tonsillitis, acute infectious and inflammatory diseases of the upper respiratory tract.

Additional Information

SKU ml4770
Manufacturer Dr.Reddy's
The purpose of the medication Derivatives of propionic acid
Weight kg. 0.05

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review

How do you rate this product? *

 1 star2 stars3 stars4 stars5 stars
Price
Product description
Quality of goods